Generalized Volterra operators mapping between Banach spaces of analytic functions

Eklund Ted, Mikael Lindström, Pirasteh Maryam M., Sanatpour Amir H., Niklas Wikman

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

We characterize boundedness and compactness of the classical Volterra operator Tg:Hvα∞→H∞" role="presentation">Tg:H∞vα→H∞ induced by a univalent function g for standard weights vα" role="presentation">vα with 0≤α<1" role="presentation">0≤α<1, partly answering an open problem posed by A. Anderson, M. Jovovic and W. Smith. We also study boundedness, compactness and weak compactness of the generalized Volterra operator Tgφ" role="presentation">Tφg mapping between Banach spaces of analytic functions on the unit disc satisfying certain general conditions.

Original languageEnglish
Pages (from-to)243–261
JournalMonatshefte für Mathematik
Volume189
Issue number2
DOIs
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'Generalized Volterra operators mapping between Banach spaces of analytic functions'. Together they form a unique fingerprint.

Cite this